# SDR DALA2023120509947

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 98,359 hours, 21,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 LLCR EXIT COVE LIGHT INOP. CORRECTIVE ACTION: R&R LLCR EXIT COVE LIGHT REF B767-300 IPC 33-51, OPS GOOD. (5005238)
